# SDR CA020801004

- Difficulty date: July 8, 2002
- Submitted: August 16, 2002
- Operation: Air carrier
- Make and model: Airbus A321-211
- Aircraft time: 197 hours
- Engine: Iae V2530A5
- System (JASC): 2730 · Elevator Control System
- Part: Computer
- Part number: 3945122506
- Condition: Failed
- Location: Elevator Control
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) ELAC (ELEVATOR AILERON COMPUTER) 1 FAULT INBOUND TO YYZ ACCOMPANIED BY A MILD ELECTRICAL BURNING SMELL. SMELL DISPATED AFTER ELAC WAS SELECTED OFF. ELAC REPLACED AND CHECKED SERVICEABLE PER AMM 27-93-34-400
